# SDR AALA20070993

- Difficulty date: May 30, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62774415
- Condition: Inoperative
- Location: L4 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PVG - DURING AIRCRAFT SERVICING LEFT NUMBER FOUR DOOR SLIDE WAS DISLODGED FROM BUSTLE HOUSING AND BACKBOARD.  SLIDE DID NOT DEPLOY.  SUSPECT HOUSING STRUCK BY CATERING EQUIPMENT.  REPLACED LEFT NUMBER FOUR DOOR SLIDE. SYSTEM GROUND CHECKED NORMAL OPERATION.
